# SDR UALA2009082402624

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 57,751 hours, 10,834 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE WIRE INSPECTION.  PERFORMED A HAND-OVER-HAND INSPECTION OF WIRES W7294-0001R-16 & W7694-0001R-16 FOR NICKS, ABRASIONS & GENERAL CONDITION WHICH ARE LOCATED IN APU COMPARTMENT ABOVE THE LEFT APU ACCESS DOOR.  REPAIRED HARNESS AFT OF STA 2477 TO STA 2483.  OPS CHECK NORMAL.
